MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX? TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX? TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M00576380
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to january 01, 2025; no specific event date was reported.Block h6: device code a0501 captures the reportable event of tip detached.Block h11: an ultraflex tracheobronchial distal release covered stent and delivery system were received for analysis.Visual examination of the returned device found the stent fully covered and undeployed; and the suture was found detached.In addition, the tip of the device was not returned, it detached.No other problems were noted to the stent and delivery system.Product analysis confirmed the reported event of device damaged/defective as the tip of the stent was detached.The investigation concluded that the reported event and additional observed damages were most likely due to procedural factors as lesion characteristics, handling of the device and the technique used by the physician (force applied).Therefore, the most probable cause is adverse event related to the procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex tracheobronchial stent was to be implanted during an unspecified procedure performed on an unknown date.It was reported that the device was found defective before the procedure.There were no patient complications as a result of this event.No further information has been obtained despite good faith efforts.Noted: this event has been deemed an mdr-reportable event based on investigation results, which revealed that the tip was detached.Please see block h11 for full investigation details.

Brand Name
ULTRAFLEX? TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22187147
Report Number3005099803-2025-02679
Device Sequence Number18285219
Product Code JCT
UDI-Device Identifier08714729837763
UDI-Public(01)08714729837763(17)251212(10)33046068
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2025
Device Model NumberM00576380
Device Catalogue NumberM00576380
Device Lot Number0033046068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown